Aa
Aa
A
A
A
Close
Avatar universal

Prozac eye color

I have been taking Prozac for about 6 years an I have noticed that my eye color looks much darker ,I tried to research this online but nothing came up apart from how Prozac can increase melanin melanocytes in the skin ,could this all so mean it effects the pigments in the iris causing a change in color? Has this ever happened to anyone?
2 Responses
363281 tn?1590104173
Hello~I would ask your doctor or pharmacist, I have read that Prozac can have many different side effects, so it is always best to check if you are experiencing a new one.
973741 tn?1342342773
I have taken prozac and my son is taking prozac now.  I've never noticed this. This article is kind of interesting. https://www.sandiegouniontribune.com/sdut-eye-color-is-caused-by-structure-not-pigment-2011may30-story.htmln  I glean from it that yes, this could change the color of your eye to some extent or in theory. However, I'd ask your doctor about it. I don't think it's really something that many experience or notice. Prozac can have some vision things associated with it but typically very minimal.  
3 Comments
The link won't work unfortunately?
I found the article but it doesn't mention anything about how the eye could change color?
Ugh, sorry about the links, I had some trouble getting back to them myself and it looks like I copied them wonky into the post any way.  yeesh. It talks about the structure of the pigment changing which changed the color.  It's really the only thing I've found on that.  Mostly things talk about vision changes.  
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.